Nebraska, 2011Winter Weather in Nebraska, February 7 to 8, 2011
February 7 to 8, 2011 · NWS GID · 9 events in 9 counties and zones
Starting during the evening hours on Monday the 7th and lasting through the morning hours on Tuesday the 8th, a fairly widespread snowfall targeted primarily the southwest half of South Central Nebraska. The main period of accumulating snow kicked in a few hours either side of midnight, as an upper level trough and its associated zone of isentropic lift set up a northwest-southeast snow band.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Starting during the evening hours on Monday the 7th and lasting through the morning hours on Tuesday the 8th, a fairly widespread snowfall targeted primarily the southwest half of South Central Nebraska. The main period of accumulating snow kicked in a few hours either side of midnight, as an upper level trough and its associated zone of isentropic lift set up a northwest-southeast snow band. By mid-day, nearly all of the snow had sunk southward into Kansas. Storm total accumulations varied considerably across South Central Nebraska, with the highest widespread totals of 2-5 inches falling across locations primarily south and west of a line from Kearney to Hebron. However, some localized 6-inch amounts were noted in parts of Furnas and Harlan Counties, including at Wilsonville and Orleans. In contrast, a drastic cutoff in snow amounts existed north and east of the Kearney-Hebron line, with locations such as Hastings, Grand Island and points northeast only receiving between a dusting and 1 inch. These much-lower snowfall totals were largely a result of dry air in the low levels of the atmosphere preventing much snow from reaching the ground. Although winds were not overly strong during this event, northeasterly gusts of at least 20-25 MPH were not uncommon, resulting in plenty of drifting in areas of heavier snowfall due to its dry, powdery nature. In addition, in terms of daytime high temperatures, the 8th ended up as one of the coldest days of the winter for most of South Central Nebraska, with most places only topping out between 6-8 degrees above zero. When factoring in winds, wind chill temperatures of -15 to -25 were common during the morning hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Feb 7, 2:42 PM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Feb 7, 2:42 PM CST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
242 PM CST MON FEB 7 2011
.SHORT TERM...TONIGHT THROUGH 12Z WEDNESDAY...THE MAIN FORECAST
CONCERNS WILL BE SNOW AMOUNTS AND WIND CHILLS. AFTERNOON WATER
VAPOR SATELLITE IMAGERY SHOWS A SERIES OF WAVES DROPPING SOUTHEAST
THROUGH THE INTERMOUNTAIN WEST. AT THE SURFACE...HIGH PRESSURE
STRETCHED FROM NORTH DAKOTA...SOUTHWARD INTO PARTS OF EASTERN
NEBRASKA...WHILE A TROUGH WAS NOTED FROM EASTERN NEW MEXICO INTO
CENTRAL WYOMING. THE SHORT TERM MODELS HAVE COME INTO RELATIVELY
GOOD AGREEMENT REGARDING THE WEATHER EXPECTED ACROSS THE FORECAST
AREA OVER THE NEXT 24 TO 36 HOURS. THE UPPER LEVEL ENERGY WILL
CONTINUE TO MOVE SOUTHEAST TONIGHT...WHICH WILL HELP SURFACE LOW
PRESSURE DROP FROM PARTS OF WYOMING INTO THE TEXAS/OKLAHOMA
PANHANDLE REGION BY TUESDAY MORNING. FRONTOGENESIS WILL INCREASE
THIS EVENING IN THE H85-H7 LAYER AS PER THE 07.12Z NAM WITH THE
FORCING GRADUALLY SHIFTING SOUTHWARD THROUGH THE NIGHT. DENDRITIC
MOISTURE/VERTICAL MOTION INCREASES THROUGH LATE AFTERNOON ACROSS
WESTERN PARTS OF NEBRASKA...THEN SPREAD SOUTHEAST
TONIGHT...COVERING MUCH OF THE FORECAST AREA BY 06Z. THE MAJORITY
OF THE LIFT/FORCING SHIFTS INTO KANSAS ON TUESDAY...WITH THE
NORTHERN FRINGES LINGERING NEAR THE KANSAS/NEBRASKA BORDER ACROSS
SOUTH CENTRAL NEBRASKA.
THE QPF OUTPUT FROM THE 07.12Z NAM AND GFS IS IN VERY GOOD AGREEMENT
TONIGHT INTO TUESDAY. IT GENERALLY SHOWS THE HIGHER QPF AMOUNTS
ACROSS THE FAR SOUTH AND WEST PORTIONS OF THE FORECAST AREA...WHERE
THEY SUGGEST JUST LESS THAN HALF AN INCH OR LIQUID IS
POSSIBLE...WHILE IN THE NORTH AND EAST PARTS OF THE FORECAST AREA
LESS THAN ONE TENTH OF AN INCH IS FORECAST. SNOW RATIOS FROM THIS
EVENT WILL LIKELY START OFF CLOSER TO 10 OR 12-1...BUT AS THE COLDER
AIR INFILTRATES THE REGION...THOSE SHOULD RISE. LOOKING AT THE
CARIBOU SNOW AMOUNT TOOL FROM AREA BUFR SOUNDINGS IT IS SUGGESTING
SNOW RATIOS COULD EXCEED 20-1 AT TIMES...AND THAT WILL BE A
CONCERN CONSIDERING THE QPF AMOUNTS THE MODELS ARE GENERATING IN
THE SOUTHERN PARTS OF THE FORECAST AREA. FOR NOW WILL GO WITH A
LOWER RATIO NEAR 10-1 AT THE BEGINNING OF THE EVENT...AND THEN GO
CLOSER TO 18 OR 20-1 TUESDAY MORNING. THIS EVENTUALLY YIELDS SNOW
AMOUNTS THAT WILL PUSH CLOSE TO 6 INCHES IN THE FAR SOUTHERN PARTS
OF THE CWA...WHICH WILL HAVE TO BE WATCHED SINCE THAT IS RIGHT ON
THE EDGE OF WARNING CRITERIA. FOR NOW...WILL KEEP THE WINTER
WEATHER ADVISORY IN PLACE...BUT ITS SOMETHING THAT MAY NEED TO BE
ADJUSTED.
ANOTHER CONCERN FOR TONIGHT WILL BE WIND CHILLS. HAVE GENERALLY
GONE WITH A BLEND OF THE NAM AND GFS NUMERICAL GUIDANCE
TONIGHT...AND THAT EASILY PUSHES NORTHEAST PARTS OF THE FORECAST
AREA INTO ADVISORY CRITERIA. SINCE SOME OF THOSE SPOTS ARE NOT
ALREADY IN THE WINTER WEATHER ADVISORY...WILL GO AHEAD AND ISSUE A
WIND CHILL ADVISORY FOR THEM TO COVER THE VERY COLD WIND CHILLS.
THE WIND CHILLS APPEAR TO IMPROVE A BIT BY TUESDAY AFTERNOON...SO
WILL RUN THE ADVISORY THROUGH 18Z TUESDAY.
TUESDAY AFTERNOON INTO TUESDAY EVENING/NIGHT SHOULD SEE THE SNOW
DIMINISHING ACROSS SOUTHERN PARTS OF THE FORECAST AREA. THERE ARE
STILL SOME DISAGREEMENTS BETWEEN THE 07.12Z NAM AND GFS ABOUT
THIS...BUT FALL OFF QUICKLY AFTER 00Z WEDNESDAY. WILL FOLLOW THE
GENERAL IDEA OF THE SREF...WHICH IS IN LINE WITH THE CURRENT
FORECAST. WIND CHILLS BECOME A CONCERN AGAIN LATE TUESDAY
NIGHT...WITH MUCH OF SOUTH CENTRAL NEBRASKA HAVING VALUES FALL INTO
THE 20-25 BELOW RANGE. WILL HIGHLIGHT THE COLD WIND CHILLS IN THE
HAZARDOUS WEATHER OUTLOOK FOR NOW...BUT COULD SEE THE NEED FOR
ANOTHER WIND CHILL HEADLINE TUESDAY NIGHT.
.LONG TERM...12Z WEDNESDAY THROUGH MONDAY. COMPARED TO THE SHORT
TERM PERIOD...NOT A WHOLE LOT GOING ON DURING THIS TIME
FRAME...WITH THE PRIMARY FOCUS ON MODERATING TEMPERATURES.
STARTING OFF WED...THE LATEST RUNS OF THE NAM/GFS/ECMWF ARE IN
PRETTY DECENT AGREEMENT DEPICTING AN EXPANSIVE MID LEVEL TROUGH
ORIENTED FROM NORTHEAST-SOUTHWEST ACROSS THE CONUS...WITH THE
PRIMARY H5 VORT MAX OF INTEREST MIGRATING FROM WESTERN KS TOWARD
THE MID-SOUTH. BY 12Z...ANY SNOW FROM THE DEPARTING SYSTEM SHOULD
BE AT LEAST 1-2 ROWS OF COUNTIES SOUTH OF THE FAR SOUTHERN
CWA...PAVING THE WAY FOR A DRY DAY. HOWEVER...IT WILL START OUT
BITTERLY COLD...AS EVEN WITH NORTHWEST WINDS DECREASING TO AROUND
10 MPH...WIND CHILL READINGS ACROSS MUCH OF THE CWA WILL DIP INTO
THE -15 TO -25F RANGE THROUGH MID/LATE MORNING. ALTHOUGH A WIND CHILL
ADVISORY IS LOOKING RATHER LIKELY FROM TUES NIGHT INTO WED
MORNING...WE WILL BE HANDLING ONE THING AT A TIME AND WAIT UNTIL
THE CURRENT ROUND OF HEADLINES RUN THEIR COURSE BEFORE ADDRESSING
WED MORNING WIND CHILLS. UNDER SUNNY/MOSTLY SUNNY SKIES...TEMPS
WILL REMAIN WELL BELOW AVERAGE WEDNESDAY...WITH WEAK
MIXING...FAIRLY LIGHT BREEZES AND FRESH SNOW COVER KEEPING MOST OF
THE CWA BETWEEN 14-18F FOR HIGHS...WHICH IS QUITE SIMILAR TO PREV
FCST.
FOR THURS-FRI...THE GENERAL SYNOPTIC PICTURE FEATURES AN EVER-
EXPANDING INFLUENCE OF MID-UPPER RIDGING MOVING INTO THE CENTRAL
PLAINS FROM THE WESTERN CONUS...AND PUSHING THE LARGE SCALE
TROUGH AXIS FROM EASTERN CANADA TO THE MID-SOUTH BY FRIDAY
EVENING. WHILE SOME ADDITIONAL WEAK WAVES OF ENERGY WILL SKIRT
THROUGH/NEAR THE CWA THURS-FRI ON THE BACKSIDE OF THE TROUGH AXIS
AND IN THE EXIT REGION OF A 100KT H3 JET POKING SOUTHWARD ACROSS
THE NORTHERN PLAINS STATES...THESE SHOULD DO NOTHING MORE THAN
GENERATE PASSING PATCHES OF MID/HIGH CLOUDS WITH DRY AIR
DOMINATING THE LOWEST LEVELS. THE STRONGEST OF THESE WAVES WILL
PASS THROUGH FRI...PROMOTING SOMEWHAT BREEZY NORTHWEST WINDS
BEHIND THE ASSOCIATED SFC TROUGH AXIS. THE REAL QUESTION BOTH
THURS-FRI CENTERS ON HOW FAST A WARM-UP OCCURS. EVEN ON FRI...H85
TEMPS SHOULD STILL ONLY RECOVER INTO THE -2C TO +2C RANGE...BUT
THE WEST/NORTHWEST DOWNSLOPE LOW LEVEL FLOW BOTH DAYS SHOULD
SUPPORT A DECENT REBOUND. AS A RESULT...HAVE OPTED TO BUMP UP
HIGHS SEVERAL DEGREES BOTH DAYS...WITH MOST OF THE CWA BETWEEN
27-30 ON THURS...AND BETWEEN 39-42 ON FRIDAY. THE OBVIOUS CAVEAT
HERE WILL BE HOW MUCH INFLUENCE SEVERAL INCHES OF FRESH SNOW COVER
HAS MAINLY ACROSS THE SOUTHWEST HALF OF THE CWA...BUT TRENDS
DURING THE PAST SEVERAL WEEKS HAVE PROVEN THAT WE HAVE GENERALLY
BEEN WARMING FAIRLY EFFICIENTLY AS LONG AS THE WEST/NORTHWEST SFC
COMPONENT IS IN PLACE WITH SOME SUNSHINE.
FOR SAT-SUN...THE WARMING TREND LOOKS TO PERSIST...AS EXPANSIVE
MID/UPPER RIDGING GRADUALLY GIVES WAY TO ZONAL FLOW ALOFT AS THE
NEXT FAIRLY STRONG H5 SHORTWAVE CRASHES INTO THE NORTHWEST CONUS
TOWARD THE PLAINS. STILL EXPECTING NOTHING MORE THAN SOME PASSING
MID/HIGH CLOUDS BOTH DAYS...AND THE 12Z ECMWF DEPICTS H85 TEMPS
JUMPING UP INTO THE +8-13C RANGE. ALTHOUGH MIXING WILL LIKELY NOT
GET MUCH BEYOND H9...ONCE AGAIN THE WARMING SIGNAL IS CLEAR. RAISED
HIGHS FOR SAT GENERALLY 4-7 DEGREES FROM PREV FCST...AND RAISED
SUNDAY 2-3 DEGREES ALTHOUGH LIGHT SFC FLOW SUNDAY SHOULD DIMINISH
A BIT OF THE DOWNSLOPE WARMING EFFECT. THIS PUTS MOST OF THE CWA
IN THE MID OR UPPER 40S ALL WEEKEND...WITH SOME LOW 50S VERY
POSSIBLE ESPECIALLY WEST OF HWY 281. THERE ARE CONTINUED CONCERNS
ABOUT THE SNOW COVER INHIBITING THE WARMUP IN THE SOUTHWEST...BUT
WILL CONTINUE TO SIDE OPTIMISTICALLY GIVEN OTHERWISE FAVORABLE
FACTORS. IF SNOW COVER DOES PROVE TO BE A GREATER OBSTACLE THAN
CURRENTLY THOUGHT...WOULD NOT BE SURPRISED TO SEE LOCATIONS NORTH
OF I-80 WARM SEVERAL DEGREES HIGHER THAN KANSAS ZONES. THE AMOUNT
OF MELTING FRI-SAT WILL GO A LONG WAY TOWARD DETERMINING WHETHER
THESE TEMPS VERIFY OVER THE WEEKEND.
SUN NIGHT INTO MONDAY...12Z ECMWF/GFS ARE IN DECENT AGREEMENT
MOVING THE AFOREMENTIONED H5 SHORTWAVE/VORT ACROSS THE PLAINS
INTO THE GREAT LAKES/OHIO VALLEY REGIONS. DESPITE SYNOPTIC
FORCING ACROSS THE CWA...THE BEST FORCING LOOKS TO REMAIN OFF TO THE
NORTH/EAST OF THE CWA IN CLOSER PROXIMITY TO THE ENTRANCE REGION
OF AN H3 JET. ALTHOUGH SOME LIGHT PRECIP CANNOT BE RULED
OUT...WILL KEEP THINGS DRY FOR NOW GIVEN IT IS DAY 7 AND EVEN THE
GFS ENSEMBLE POPS ARE QUITE UNIMPRESSIVE AT THIS POINT.
&&
.PREV DISCUSSION... /ISSUED 1153 AM CST MON FEB 7 2011/
AVIATION...18Z KGRI TAF. A FAIRLY ACTIVE PERIOD IN STORE WITH
SNOW CHANCES INCREASING THIS EVENING INTO TONIGHT AS UPPER LEVEL
ENERGY SPREADS IN FROM THE WEST. STARTING OFF THIS AFTERNOON...VSBY
WILL REMAIN VFR ALTHOUGH CIG WILL WAVER BETWEEN VFR AND AN MVFR
CIG AROUND 1500-2000 FT AGL...AND TEMPO GROUPS ARE IN PLACE TO
ACCOUNT FOR THIS. BY SUNSET...ANTICIPATE A PREVALENT MVFR CIG WITH
LIGHT SNOW OR FLURRIES KICKING IN. HAVE HIGHLIGHTED THE 02Z-08Z
PERIOD FOR THE MOST CONCENTRATED SNOWFALL...WITH PREVAILING LOW-
END MVFR VSBY AND IFR CIG. VSBY COULD EASILY FALL INTO LIFR RANGE
AT TIMES...BUT DID NOT WANT TO CARRY TEMPO GROUPS THAT FAR OUT
YET. TOTAL SNOWFALL ACCUMULATION LOOKS TO BE IN THE 2-3 INCH
RANGE. MODEL CONSENSUS IS FOR A SHARP CUTOFF TO SNOWFALL ON THE
NORTH END WITH TIME...WITH KGRI LIKELY STANDING LITTLE CHANCE OF
ACCUMULATING SNOW AFTER 12Z. THEREFORE BROUGHT VSBY BACK TO VFR
POST-12Z...BUT KEPT AN MVFR CIG IN PLACE THROUGH THE END OF THE
PERIOD ASSUMING THAT LOWER CLOUDS WILL BE IN NO HURRY TO BREAK.
CERTAINLY CONFIDENCE IN THIS LAST 6 HOURS IS NOT THE HIGHEST.
WINDS THROUGHOUT THE PERIOD WILL PREVAIL FROM THE NORTHEAST...WITH
GUSTS TO AT LEAST 20KT LIKELY TONIGHT...AND POSSIBLY CLOSER TO
25KT AS THE SFC PRESSURE GRADIENT INCREASES...RESULTING IN VSBY
RESTRICTIONS IN BOTH FALLING AND BLOWING SNOW.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO MIDNIGHT CST
TUESDAY NIGHT FOR NEZ046-060>063-072>077-084>087.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST
WEDNESDAY FOR NEZ082-083.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
FOR NEZ039>041-047>049-064.
KS...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST
WEDNESDAY FOR KSZ005>007-017>019.
&&
SHORT TERM...KING
LONG TERM/AVIATION...PFANNKUCHHazardous weather outlook, Feb 7, 3:01 PM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
301 PM CST MON FEB 7 2011
KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
081200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
301 PM CST MON FEB 7 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.
.DAY ONE...TONIGHT.
A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT TONIGHT FOR
LOCATIONS GENERALLY ALONG AND SOUTHWEST OF A LINE FROM LOUP
CITY...TO AURORA...TO GENEVA NEBRASKA...INCLUDING NORTH CENTRAL
KANSAS. PLEASE REFER TO THE ADVISORY PRODUCT FOR FURTHER DETAILS.
A WIND CHILL ADVISORY IS IN EFFECT TONIGHT FOR LOCATIONS GENERALLY
ALONG AND NORTHEAST OF A LINE FROM ORD...TO CENTRAL CITY...TO YORK
NEBRASKA. PLEASE REFER TO THE ADVISORY PRODUCT FOR FURTHER
DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A WINTER WEATHER ADVISORY FOR SNOW CONTINUES THROUGH TUESDAY
EVENING OR EARLY WEDNESDAY MORNING FOR LOCATIONS GENERALLY ALONG
AND SOUTHWEST OF A LINE FROM LOUP CITY...TO AURORA...TO GENEVA
NEBRASKA...INCLUDING NORTH CENTRAL KANSAS. PLEASE REFER TO THE
ADVISORY PRODUCT FOR FURTHER DETAILS.
A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH NOON TUESDAY FOR
LOCATIONS GENERALLY ALONG AND NORTHEAST OF A LINE FROM ORD...TO
CENTRAL CITY...TO YORK NEBRASKA. PLEASE REFER TO THE ADVISORY
PRODUCT FOR FURTHER DETAILS.
FROM TUESDAY EVENING INTO WEDNESDAY MORNING...WIND CHILLS ACROSS
THE OUTLOOK AREA WILL AGAIN DROP INTO THE -15 TO -25 RANGE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...ALTHOUGH
REPORTS OF SNOWFALL AMOUNTS ARE ALWAYS APPRECIATED.
&&
MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
PFANNKUCH
Winter Weather, Dawson
- When
- February 7, 6:00 PM CST to February 8, 7:00 PM CST
- Where
- Dawson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.870, -99.820 (the zone’s center; the record gives no point)
Storm snowfall totals of 3 to 6 inches were reported across the county.
Winter Weather, Gosper
- When
- February 7, 9:00 PM CST to February 8, 8:00 PM CST
- Where
- Gosper forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.515, -99.831 (the zone’s center; the record gives no point)
Storm snowfall totals of 3 to 6 inches were reported across the county.
Winter Weather, Phelps
- When
- February 7, 9:00 PM CST to February 8, 8:00 PM CST
- Where
- Phelps forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.511, -99.414 (the zone’s center; the record gives no point)
Storm snowfall totals of 3 to 5 inches were reported across the county.
Winter Weather, Furnas
- When
- February 7, 11:00 PM CST to February 8, 9:30 PM CST
- Where
- Furnas forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.177, -99.912 (the zone’s center; the record gives no point)
Storm snowfall totals of 3 to 6 inches were reported across the county.
Winter Weather, Harlan
- When
- February 7, 11:00 PM CST to February 8, 9:30 PM CST
- Where
- Harlan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.177, -99.405 (the zone’s center; the record gives no point)
Storm snowfall totals of 3 to 6 inches were reported across the county.
Winter Weather, Franklin
- When
- February 7, 11:00 PM CST to February 8, 9:30 PM CST
- Where
- Franklin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.176, -98.953 (the zone’s center; the record gives no point)
Storm snowfall totals of 3 to 5 inches were reported across the county.
Winter Weather, Webster
- When
- February 7, 11:00 PM CST to February 8, 9:30 PM CST
- Where
- Webster forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.176, -98.500 (the zone’s center; the record gives no point)
Storm snowfall totals of 3 to 5 inches were reported across the county.
Winter Weather, Nuckolls
- When
- February 7, 11:00 PM CST to February 8, 9:30 PM CST
- Where
- Nuckolls forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.176, -98.047 (the zone’s center; the record gives no point)
Storm snowfall totals of 2 to 4 inches were reported across the county.
Winter Weather, Thayer
- When
- February 7, 11:00 PM CST to February 8, 9:30 PM CST
- Where
- Thayer forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.176, -97.595 (the zone’s center; the record gives no point)
Storm snowfall totals of 2 to 4 inches were reported across the county.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Tennessee, February 7, 20111 death · 1 injured · 20 events
- Winter Weather in Vermont, February 7 to 8, 2011$95,000 · 16 events
- Winter Weather in New York, February 7 to 8, 2011$45,000 · 9 events
- Heavy Snow and Winter Weather in Illinois, February 7, 20113 injured · 10 events
- Heavy Snow and Winter Weather in Kentucky, February 7, 20111 injured · 22 events
- Cold in Nebraska, February 7 to 8, 201124 events
- Winter Storm and Winter Weather in Colorado, February 7 to 8, 201119 events
- Heavy Snow and Winter Weather in Tennessee, February 7, 201115 events
- Winter Storm and Winter Weather in Arkansas, February 7, 201111 events
- Blizzard and Winter Storm in Alaska, February 7 to 10, 201111 events
- Strong Wind in Alabama, February 7, 20111 injured · $10,000 · 1 event
- Winter Storm and Winter Weather in Colorado, February 7 to 8, 20118 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 283543, 283545, 283550, 283547, 283548, 283552, 283553, 283554, 283556.